# SDR REXA2022040700651

- Difficulty date: March 29, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FWD UPPER SIDE, INNER SKIN, CORROSION AROUND ACCESS 832AL. - REPLACED PAX DOOR INNER SKIN IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, CW EA CRJ952-12954. REPAIRED FASTENER HOLE IAW EA CRJ 952-12954 REV IR.
